Inhaling and chewing nicotine is a past time that has continued for centuries. However everyone now knows that too much nicotine or an overdose can have detrimental health consequences. This article gives you a brief overview about the way it works and some nicotine overdose symptoms. It is a known fact the nicotine addiction is one of the most difficult habits to break.
Nicotine comes from a tobacco plant called Nicotiana tabacum and was first taken because of medical purposes such as being used as a sedative. People inhale/smoke nicotine because it generally feels good to them and of course is very addictive. The nicotine takes only seven seconds to reach the brain, once in it then stimulates then brain to produce a euphoric feeling. The feeling does not last to long thus why people have the need to keep picking up another cigarette and after some time may experience nicotine overdose symptoms. The symptoms will happen to you regardless if you smoke cigarettes, use nicotine patches, chew nicotine gum or use a nasal spray. More often than not people overdose when they are trying in fact to quit the habit by using a nicotine withdrawal program. The symptoms of a nicotine overdose can range from experiencing extreme anxiety attacks to going through cold sweats, headaches and insomnia. Some people have described it as confusing and depressing and others have said they experienced tingling feelings and heart palpitations with high pulse rates. The symptoms of nicotine over dose can vary so much here is some more symptoms that individuals have described.Appetite reductionHearing and/or vision troublesSeizures
You should tell your doctor if you suffer from any health conditions such as a heart disease high blood pressure, liver or kidney diseases, overactive thyroid, diabetes, chronic pulmonary disease and asthma before using any treatments that contain nicotine because nicotine is a stimulant and its use should be restricted and taken only on prescription by your doctor.
If you overdose on nicotine it can and will have some serious consequences. When the nicotine is in a small absorption in the bloodstream, it will only connect to the receptors in the brain, while if you have a profound dose or even an overdose then it will bind to the receptors both in the brain and on the muscles in the body. This consequently increases the motor movement and the heart rate. If you experience any of this symptoms mentioned then its best to see your local GP.